# SDR 2010FA0000934

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: General aviation
- Aircraft: N123PC
- Make and model: Piper PA-24-260
- Aircraft serial: 5001
- Aircraft time: 1,040 hours
- Engine: Lyc TIO540*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 2344702
- Condition: Cracked
- Location: Rudder
- Part time: 1,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPAR CRACKED AT UPPER HINGE FITTING.
